# SDR UIEA2021061701377

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 20,419 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Malfunctioned
- Location: Fan Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF SJU #2 ENG FAN VIB CLIMB TO 4.3 DECREASED AT LEVEL OFF CRUISE ALT NO VIBS FELT( PER POWERPLANT ENGINEER, READINGS FROM ENG BIB MONITOR SEEM TO BE ERRONEOUS AND INCONSISTANT. UNIT TO BE REPLACED ON LONGER GROUND TIME PER ACTION PLAN. TRANSFERRED #2 ENG VIB MONITOR UNIT TO MDDR # 148709 IAW MEL 77-31-01, CAT C, DUE 27 JUN21.  /  18JUN21 - LP 1341791 - M2 - MEM - PERFORMED OPS CHECK VIBRATION MONITOR UNIT IAW B767 AMM 77-31-05. OPS CHECK GOOD. THIS CLEARS MDDR 148709, PLAC REMOVED. MCC NOTIFIED. )
